Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Recursion and double recursion


Author: Raphael M. Robinson
Journal: Bull. Amer. Math. Soc. 54 (1948), 987-993
DOI: https://doi.org/10.1090/S0002-9904-1948-09121-2
Cited work: Bull. Amer. Math. Soc., Volume 53, Number 10 (1947), 925--942
MathSciNet review: 0026976
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1948-09121-2